I have been taking 50 mgs of mirabegron for about 3 months now for OAB and it is working well but for the last couple of months I have been feeling very low and could burst into tears at the slightest and have lost all my motivation. I also seem to be tired all time. I changed to taking one pill every other day, for the last week, to see if that makes a difference. It's still working, luckily. Has anyone a similar experience?
JANE 52; I have read all the side effects on this MIRABEGRON and nowhere is any mention of depression NOW DON'T WORRY JUST BECAUSE IT DOES NOT SAY IT DOES NOT MEAN IT CAN'T HAPPEN. One thing it does mention a lot of things on eyes like red eyes, itchy eyes, watering eyes, painful eye. But this is worth a call to your doctor and see if it is possible or they could change this medication for a while and see if the depression does go away. Or it could be for whatever reason nobody really knows why but we all can get a bit depressed from time to time and for no reason so you really should check with your doctor. good luck and if you think of it feel free to let me know what the doctor does tell you.
- Mirabegron Information for Consumers
- Mirabegron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirabegron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2013 • 1 answer
Updated 1 Aug 2013 • 1 answer
Updated 20 Dec 2013 • 1 answer
Updated 4 Aug 2017 • 1 answer
Updated 5 Jul 2017 • 1 answer